# SDR AALA20091217TUL09

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT ON GOUGE AT FUSELAGE STATION 1700  BETWEEN STRINGER 14 RIGHT AND 15 RIGHT.  REPAIRED BY INSTALLING EXT DOUBLER PER EA 757-53-008236.
